Skip to Content

How bad are the side effects of abilify? will it harm someone with headaches all the time?

Responses (3)

suzanne66 12 Nov 2013

Do you mean the patient has started getting headaches since starting Abilify or is being given Abilify while frequently suffering from headaches?
Here is a link to how others have found Abilify.
https://www.drugs.com/comments/aripiprazole/abilify.html

kaw06 12 Nov 2013

Everyone's body is different as far as side affects, I can tell you that I have been on it 4 months and I only had some minor side affects for the first few days. I have not experienced weight gain , or anything too bad at all. My doc prescribed it as an add on to go with my antidepressant, and it absolutely works wonders for me!

Kitty 12 Nov 2013

I developed tardive dyskensia on it

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can abilify side effects start 4 weeks later?

Posted 10 Aug 2010 2 answers

Side Effects - Abilify?

Posted 20 Sep 2012 1 answer

ABILIFY Side effects?

Posted 3 Jun 2013 2 answers